# SDR SWIA201945905

- Difficulty date: May 21, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 26,449 hours, 26,043 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Condition: Failed
- Location: Anit-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERHEAT ON EICAS IN FLIGHT WITH ANTI-ICE BOTH ON AND OFF. DECLARED EMERGENCY. (FLT#4756) CLOSED REMOVED AND REPLACED WING ANTI-ICE CONTROLLER IAW AMM. OPS CHECK GOOD AT THIS TIME.
